# SDR AALA20100112TUL06

- Difficulty date: November 30, 2009
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 74,953 hours, 11,670 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB NEAR LEFT STATION 1809 OUTER CHORD WAS GOUGED.  BLENDED WEB UNDER ENGINEERING AUTHORIZATION B767-53-008055.
